MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Catalog Number DYND70316
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the gastrostomy tube's balloons were deflating resulting in the gastrostomy tubes falling out from the patients.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural/event details.The number of events or patients involved was not reported.Due to the reported incident and in an abundance of caution, this medwatch is being filed.Companion samples were returned for evaluation and the reported issue could not be confirmed.A definitive root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the gastrostomy tube's balloons were deflating resulting in the gastrostomy tubes falling out from the patients.

Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8424332
Report Number1417592-2019-00033
Device Sequence Number19119493
Product Code KNT
UDI-Device Identifier10080196837892
UDI-Public10080196837892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND70316
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;